# SDR AUS20030321

- Difficulty date: March 12, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7786833
- Condition: Odor
- Location: Cabin Cooling
- Part time: 27,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE AND FUMES EVIDENT IN CABIN. INVESTIGATION COULD FIND NO CAUSE  BUT THE LT HEAT EXCHANGER HAD BEEN REPLACED PRIOR TO THE FLIGHT. THE AIR CONDITIONING SYSTEM WAS OPERATED ON THE GROUND FOR TWENTY MINUTES UNTIL THE SMOKE/ODOR DISAPPEARED.
